# SDR AALA20070103

- Difficulty date: January 16, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT 3H INOPERATIVE.  REPLACED WALL TO SEAT HARNESS CONNECTOR FOR EMERGENCY LIGHTS AT SEAT 3H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
